# SDR IPXA2020062957115

- Difficulty date: May 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: ASA7114527
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER CARGO COMPARTMENT LONGERON 35R SLPICE CRACKED INSIDE RADUIS AT STA 5-123.REMOVED CRACKED LONGERON SPLICE, FABRICATED AND INSTALLED IN CENTER CARGO AT LONGERON 35R STA 5-123 IAW SRM 51-33-01.  (MINOR)
